Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 55, Number 2

All articles in this issue are freely accessible.

Exact analysis of a nonlinear partial differential equation of gas dynamics
P. L. Sachdev, S. Dowerah, B. Mayil Vaganan and Varughese Philip.
Quart. Appl. Math. 55 (1997), 201-229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447575
Boundary value problems of holomorphic vector functions and applications to anisotropic elasticity
M. Z. Wang and G. P. Yan.
Quart. Appl. Math. 55 (1997), 231-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447576
The volume-preserving motion by mean curvature as an asymptotic limit of reaction-diffusion equations
Dmitry Golovaty.
Quart. Appl. Math. 55 (1997), 243-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447577
Field of potential in a compound rectangle containing a linear inclusion
Yu. A. Melnikov, V. V. Loboda and V. B. Govorukha.
Quart. Appl. Math. 55 (1997), 299-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447578
On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows
S. Richardson.
Quart. Appl. Math. 55 (1997), 313-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447579
Equations of motion for constrained mechanical systems and the extended d’Alembert’s principle
Firdaus E. Udwadia, Robert E. Kalaba and Hee-Chang Eun.
Quart. Appl. Math. 55 (1997), 321-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447580
Flows through nonhomogeneous porous media in an isolated environment
Jingxue Yin and Wenjie Gao.
Quart. Appl. Math. 55 (1997), 333-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447581
On the force between a dielectric cylinder in a constant electric field and a conducting half space
Guido Dhondt and Manfred Köhl.
Quart. Appl. Math. 55 (1997), 347-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447582
A limiting viscosity approach to Riemann solutions containing delta-shock waves for nonstrictly hyperbolic conservation laws
Jiaxin Hu.
Quart. Appl. Math. 55 (1997), 361-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447583
On stability of liquid flow down an inclined plane
S. M. Sun.
Quart. Appl. Math. 55 (1997), 375-397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1447584

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website